Alert archive / New Mexico / Winter Storm Warnings in 2007
Winter Storm Warning 7, NWS Albuquerque, NM
NWS Albuquerque, NM issued this winter storm warning at Nov 30, 2007, 4:30 AM MST. It took effect at Nov 30, 2007, 6:00 PM MST. It was in force for 36 hr. No storm report in the archive falls inside the area while it was in force.
The area
The counties it named.
The facts
- Issued
- Nov 30, 2007, 4:30 AM MST (11:30 UTC)
- In effect from
- Nov 30, 2007, 6:00 PM MST
- Expired
- Dec 2, 2007, 6:00 AM MST
- In force
- 36 hr
- Issued by
- NWS Albuquerque, NM
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS45 KABQ 301130 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 430 AM MST FRI NOV 30 2007 ...WINTER STORM LIKELY TO IMPACT THE NORTHERN MOUNTAINS TONIGHT THROUGH SATURDAY NIGHT... .A STORM THAT HAS BEEN SWIRLING OFF THE BAJA CALIFORNIA COAST THE PAST SEVERAL DAYS WILL MOVE INLAND TONIGHT AND WEAKEN AS IT CROSSES NEW MEXICO SATURDAY. THE STORM HAS HAD TIME TO DRAW PLENTY OF MOISTURE NORTH BEFORE IT TRACKS OVER THE STATE. IN THE NORTHERN MOUNTAINS...IT WILL BE COLD ENOUGH FOR SNOW ABOVE 7500 FEET FROM TONIGHT THROUGH SATURDAY NIGHT. THE EXPECTED LONG DURATION EVENT WILL LEAD TO SUBSTANTIAL SNOW TOTALS BY EARLY SUNDAY MORNING IN THE HIGH COUNTRY. NMZ002-004-301930- /O.UPG.KABQ.WS.A.0009.071201T0100Z-071202T0100Z/ /O.NEW.KABQ.WS.W.0007.071201T0100Z-071202T0100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 430 AM MST FRI NOV 30 2007 ...WINTER STORM WARNING IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY... THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A WINTER STORM WARNING...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY FOR ELEVATIONS ABOVE 7500 FEET ACROSS THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS. THE WINTER STORM WATCH IS NO LONGER IN EFFECT. SNOW LEVELS WILL LOWER TO 7500 FEET THIS EVENING OVER THE NORTHWEST MOUNTAINS INCLUDING THE JEMEZ AND THE SANGRE DE CRISTO MOUNTAINS. SNOW WILL CONTINUE SATURDAY AND THROUGH SATURDAY NIGHT. TOTAL SNOWFALL ACCUMULATIONS RANGING FROM ONE TO TWO FEET ARE POSSIBLE DURING THIS TIME ABOVE 7500 FEET AND ALONG SOUTHWEST FACING SLOPES. IN ADDITION TO THE SNOW...GUSTY WINDS COULD RESULT IN AREAS OF REDUCED VISIBILITIES IN BLOWING AND DRIFTING SNOW. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$
6 follow-up statements
000 WWUS45 KABQ 301820 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1120 AM MST FRI NOV 30 2007 ...WINTER STORM IMPACT THE NORTHERN MOUNTAINS TONIGHT THROUGH SATURDAY NIGHT... .A STORM THAT HAS BEEN SWIRLING OFF THE BAJA CALIFORNIA COAST THE PAST SEVERAL DAYS WILL MOVE INLAND TONIGHT AND WEAKEN AS IT CROSSES NEW MEXICO SATURDAY. THE STORM HAS HAD TIME TO DRAW PLENTY OF MOISTURE NORTH BEFORE IT TRACKS OVER THE STATE. IN THE NORTHERN MOUNTAINS...IT WILL BE COLD ENOUGH FOR SNOW ABOVE 7500 FEET FROM TONIGHT THROUGH SATURDAY NIGHT. THIS WILL LEAD TO SUBSTANTIAL SNOW TOTALS BY EARLY SUNDAY MORNING IN THE HIGH COUNTRY. NMZ002-004-010430- /O.CON.KABQ.WS.W.0007.071201T0100Z-071202T0100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 1120 AM MST FRI NOV 30 2007 ...WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY. SNOW LEVELS WILL LOWER TO 7500 FEET THIS EVENING OVER THE NORTHWEST MOUNTAINS INCLUDING THE JEMEZ AND THE SANGRE DE CRISTO MOUNTAINS. SNOW WILL CONTINUE SATURDAY AND THROUGH SATURDAY NIGHT. TOTAL SNOWFALL ACCUMULATIONS RANGING FROM ONE TO TWO FEET ARE POSSIBLE DURING THIS TIME ABOVE 7500 FEET AND ALONG SOUTHWEST FACING SLOPES. IN ADDITION TO THE SNOW...STRONG AND GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH WILL RESULT IN AREAS OF POOR VISIBILITIES IN SIGNIFICANT BLOWING AND DRIFTING SNOW. NEAR WHITE OUT CONDITIONS WILL BE POSSIBLE AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$ 40
000 WWUS45 KABQ 010428 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 928 PM MST FRI NOV 30 2007 ...WINTER STORM AFFECTING THE NORTHERN MOUNTAINS TONIGHT THROUGH SATURDAY NIGHT... .AN UPPER LEVEL STORM WHICH ORIGINATED FROM OFF THE BAJA COAST WILL CONTINUE TO USHER ABUNDANT SUPTROPICAL MOISTURE OVER THE STATE THROUGH THE REST OF THE OVERNIGHT. SNOW LEVELS WILL BE ON THE HIGHER SIDE THROUGH TONIGHT BUT WILL GRADUALLY DROP DURING THE DAY ON SATURDAY. THE UPPER LEVEL SYSTEM WILL CROSS OVER THE STATE ON SATURDAY WITH SOME REMNANT AFFECTS LASTING INTO SATURDAY NIGHT. AS THIS UPPER LEVEL SYSTEM CROSSES OVER THE STATE IT WILL DRAG COOLER AIR IN FROM THE WEST. NMZ002-004-011200- /O.CON.KABQ.WS.W.0007.000000T0000Z-071202T0100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 928 PM MST FRI NOV 30 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST SATURDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST SATURDAY. SNOW LEVELS WILL REMAIN RATHER HIGH TONIGHT ACROSS THE NORTHWEST MOUNTAINS INCLUDING THE JEMEZ AS WELL AS THE SANGRE DE CRISTO MOUNTAINS. ELEVATIONS ABOVE 9000 FEET WILL BE AFFECTED WITH THE MAIN ACCUMULATION AREA ABOVE 10000 FEET TONIGHT. EXPECT AS MUCH AS 5 TO 8 INCHES ABOVE 10000 FEET. SNOW LEVELS ON SATURDAY WILL GRADUALLY DROP AS COOLER AIR FILTERS IN FROM THE WEST. SNOW ACCUMULATION LEVELS WILL LOWER DOWN TO AROUND 8000 FEET WITH 2 TO 6 INCHES EXPECTED. WEST AND SOUTH FACING SLOPES WILL BE FAVORED DURING THIS EVENT. TOTAL SNOW ACCUMULATION THROUGH SATURDAY WILL RANGE BETWEEN 7 TO 14 INCHES. IN ADDITION TO THE SNOW...STRONG...GUSTY WINDS OF 20 TO 30 MPH WITH GUSTS OF 45 MPH WILL RESULT IN AREAS OF POOR VISIBILITIES DUE TO SIGNIFICANT BLOWING AND DRIFTING OF SNOW. NEAR WHITE OUT CONDITIONS WILL BE POSSIBLE AT TIMES ACROSS THE HIGHER TERRAIN OF THE NORTH CENTRAL MOUNTAINS. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$ 50
000 WWUS45 KABQ 011128 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 428 AM MST SAT DEC 1 2007 ...WINTRY WEATHER ACROSS THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS TODAY... .GENEROUS LOW LEVEL MOISTURE...COMBINED WITH STRONG WINDS AND INCREASINGLY COLDER AIR ALOFT WILL RESULT IN CONTINUED SHOWER ACTIVITY OVER THE NORTHERN MOUNTAINS TODAY. SNOW LEVELS WILL BE LOWERING AS THE DAY PROGRESSES...AND COMBINED WITH GUSTY SOUTHWEST WINDS WILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS OVER THE HIGH COUNTRY. NMZ002-004-011930- /O.CON.KABQ.WS.W.0007.000000T0000Z-071202T0100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 428 AM MST SAT DEC 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR ELEVATIONS ABOVE 7500 FEET OVER THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS. SHOWERS WILL CONTINUE TODAY OVER THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS. SNOW ACCUMULATION LEVELS WILL GRADUALLY LOWER AS THE DAY PROGRESSES AND COLDER AIR BEGINS TO FILTER IN OVER THE AREA. WEST AND SOUTH FACING SLOPES WILL BE FAVORED FOR SNOWFALL WITH TOTAL SNOW ACCUMULATION RANGING BETWEEN 7 TO 14 INCHES. IN ADDITION TO THE SNOW...SOUTHWEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS TO AROUND 45 MPH WILL RESULT IN AREAS OF POOR VISIBILITIES DUE TO BLOWING OR DRIFTING OF SNOW. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$
000 WWUS45 KABQ 011724 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 1024 AM MST SAT DEC 1 2007 ...WINTRY WEATHER WILL CONTINUE ACROSS THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS TODAY... .REMAINING MOISTURE COMBINED WITH STRONG WINDS AND SOMEWHAT COLDER AIR ALOFT WILL RESULT IN CONTINUED SHOWER ACTIVITY OVER THE NORTHERN MOUNTAINS TODAY. SNOW LEVELS WILL DROP SLOWLY AS THE DAY PROGRESSES AND...COMBINED WITH GUSTY SOUTHWEST WINDS...WILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS OVER THE HIGH COUNTRY. NMZ002-004-020100- /O.CON.KABQ.WS.W.0007.000000T0000Z-071202T0100Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 1024 AM MST SAT DEC 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 PM MST THIS AFTERNOON FOR ELEVATIONS ABOVE 8000 FEET OVER THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS. SHOWERS WILL CONTINUE TODAY OVER THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS. SNOW LEVELS WILL GRADUALLY LOWER TO BETWEEN 7500 AND 8500 FEET THIS AFTERNOON AS COLDER AIR BEGINS TO FILTER IN OVER THE AREA...THOUGH ACCUMULATING SNOW WILL BE MOST LIKELY TO OCCUR ABOVE 8000 OR 8500 FEET THROUGH MOST OF THE DAY. HIGHER WEST AND SOUTHWEST FACING SLOPES WILL BE FAVORED FOR THE HEAVIEST SNOWFALL WITH TOTAL SNOW ACCUMULATION RANGING BETWEEN 7 TO 14 INCHES NEAR AND ABOVE 8500 FEET. WITH SNOW LEVELS LOWERING FURTHER TONIGHT...SOME ADDITIONAL SNOW ACCUMULATION IS ALSO POSSIBLE OVERNIGHT AT ELEVATIONS ABOVE 7000 FEET. IN ADDITION TO THE SNOW...SOUTHWEST WINDS SUSTAINED AT 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL RESULT IN AREAS OF POOR VISIBILITIES DUE TO BLOWING OR DRIFTING OF SNOW. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$ 43/44
000 WWUS45 KABQ 012221 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 321 PM MST SAT DEC 1 2007 ...WINTRY WEATHER WILL CONTINUE ACROSS THE HIGHER TERRAIN OF THE NORTHERN MOUNTAINS OVERNIGHT... .REMAINING MOISTURE COMBINED WITH STRONG WINDS AND SOMEWHAT COLDER AIR ALOFT WILL KEEP RAIN AND SNOW SHOWERS GOING OVERNIGHT ACROSS THE NORTHERN MOUNTAINS...THOUGH SNOW LEVELS WILL DROP LATER TONIGHT TO THE SURFACE EVEN IN MOST OF THE LOWEST VALLEYS. HOWEVER THE PRECIPITATION SHOULD END OR AT LEAST BECOME INSIGNIFICANT ON THE LOWEST TERRAIN BEFORE MAJOR ACCUMULATIONS OCCUR. GUSTY WINDS WILL STILL CREATE HAZARDOUS WINTER WEATHER CONDITIONS OVER THE HIGH COUNTRY DUE TO BLOWING AND DRIFTING SNOW. NMZ002-004-020500- /O.EXT.KABQ.WS.W.0007.000000T0000Z-071202T1300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 321 PM MST SAT DEC 1 2007 ...WINTER STORM WARNING NOW IN EFFECT UNTIL 6 AM MST SUNDAY... THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 6 AM MST SUNDAY FOR THE NORTHERN MOUNTAINS. SHOWERS WILL CONTINUE TONIGHT OVER THE NORTHWEST AND SANGRE DE CRISTO MOUNTAINS REGION. SNOW LEVELS WILL DROP MORE QUICKLY THIS EVENING...EVENTUALLY REACHING MOST OF THE LOWER VALLEY FLOORS AFTER MIDNIGHT. NEW SNOW ACCUMULATION OF 2 TO 4 INCHES WILL FAVOR THE HIGHER TERRAIN NEAR THE COLORADO BORDER...WITH LESSER AMOUNTS AT LOWER ELEVATIONS NEAR LOS ALAMOS AND SANTA FE. LOCALLY HIGHER SNOW AMOUNTS MAY ACCUMULATE ON WEST AND SOUTHWEST FACING SLOPES. SOME OF THE VALLEYS THAT ARE SHELTERED FROM THE STRONGER WINDS MAY ALSO SEE SOME PATCHY FOG TOWARD DAWN. IN ADDITION TO THE SNOW...SUSTAINED WINDS OF 20 TO 35 MPH WITH GUSTS BETWEEN 40 AND 50 MPH WILL CAUSE AREAS OF POOR VISIBILITIES DUE TO BLOWING AND DRIFTING OF SNOW. THE WIND DIRECTION WILL SHIFT FROM SOUTHWEST EARLY THIS EVENING TO WEST AND NORTHWEST LATE TONIGHT. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$ 43/44
000 WWUS45 KABQ 020451 WSWABQ URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE ALBUQUERQUE NM 951 PM MST SAT DEC 1 2007 ...SNOWFALL WILL CONTINUE ACROSS THE NORTHERN MOUNTAINS OVERNIGHT... .THE MAIN UPPER LEVEL LOW WILL CONTINUE TO SLOWLY CROSS OVER THE NORTHWEST HALF OF THE STATE TONIGHT. COOLER AIR AND MOISTURE WRAPPED UP WITH THIS UPPER LEVEL SYSTEM WILL CONTINUE TO PROVIDE ACCUMULATING SNOWFALL ACROSS THE NORTH CENTRAL MOUNTAINS. GUSTY WINDS WILL ALSO CONTINUE TO AFFECT THE HIGHER RIDGES AND CREATE SOME BLOWING AND DRIFTING OF SNOW. NMZ002-004-021300- /O.CON.KABQ.WS.W.0007.000000T0000Z-071202T1300Z/ NORTHWEST MOUNTAINS INCLUDING JEMEZ-SANGRE DE CRISTO MOUNTAINS- INCLUDING THE CITIES OF...CHAMA/LOS ALAMOS... RED RIVER/TAOS/SANTA FE 951 PM MST SAT DEC 1 2007 ...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY... A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 6 AM MST SUNDAY. SNOWFALL WILL CONTINUE TO ACCUMULATE ACROSS THE NORTH CENTRAL MOUNTAINS THROUGH THE REST OF THE OVERNIGHT. THE FAVORED AREAS WILL BE FOUND ACROSS THE WEST FACING SLOPES ABOVE 8000 FEET. LOOK FOR AN ADDITIONAL 1 TO 4 INCHES OF NEW SNOWFALL THROUGH THE REST OF THE OVERNIGHT. TOTAL SNOW ACCUMULATIONS FOR THE EVENT WILL RANGE BETWEEN 8 TO 16 INCHES ABOVE 9500 FEET AND 3 TO 7 INCHES ABOVE 8000 FEET. STRONG WINDS WILL ALSO CONTINUE TO AFFECT THE HIGHER RIDGES THUS CREATING VERY LOW VISIBILITIES AT TIMES. REMEMBER...A WINTER STORM WARNING MEANS SEVERE WINTER WEATHER CONDITIONS ARE IMMINENT OR HIGHLY LIKELY. THOSE PLANNING OUTDOOR RECREATION AS WELL AS MOTORISTS TRAVELING OVER THE HIGHER TERRAIN OF NORTHERN NEW MEXICO SHOULD ANTICIPATE ENCOUNTERING WINTER DRIVING CONDITIONS. $$ 50
What forecasters said that day
The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this winter storm warning went out at Nov 30, 3:00 AM MST, 1 hour 30 minutes earlier.
Area forecast discussion, Nov 30, 3:00 AM MST, 1 hour 30 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE ALBUQUERQUE NM 300 AM MST FRI NOV 30 2007 .DISCUSSION... LAST EVENINGS AREA SOUNDINGS...WHILE LOOKING DOWNRIGHT MONSOONAL...STILL APPEARED TO HAVE SOME DRIER AIR LINGERING IN THE LOWER LEVELS. SURFACE BOUNDARY MOVING INTO NORTHEAST NEW MEXICO ATTM WITH TEENS DEWPOINTS. DEWPOINTS ALSO REMAIN BELOW FREEZING FOR THE MOST PART NORTH OF INTERSTATE 40. COLDER AIRMASS AT THE SURFACE MAY WORK INTO NORTHEAST PLAINS THIS MORNING...WILL HAVE A MIX OF PCPN TYPES OVER THIS AREA TODAY BUT WILL NOT MENTION ANY ZL OR ZR ATTM. WILL CONVERT WINTER STORM WATCH TO A WARNING...WITH NO CHANGE IN AREAL COVERAGE ATTM. COLDER AIR COMES IN FROM THE NORTHWEST SATURDAY...WHEN H7 TEMPS FALL BELOW ZERO. WEST CENTRAL MOUNTAINS AND EVEN NORTHWEST PLATEAU MAY GET SNOW AT LOWER ELEVATIONS SATURDAY BUT WILL KEEP AMOUNTS BELOW ADVISORY LEVELS FOR NOW. STILL 50 TO 60 KT LOW LEVEL JET NOTED ACROSS NORTHEAST AND EAST CENTRAL NEW MEXICO SATURDAY...WILL POST HIGH WIND WATCH FOR THAT AREA. SUNDAY WILL FEATURE IMPROVING WEATHER WITH A FEW LEFTOVER RAIN AND SNOW SHOWERS MOSTLY IN THE NORTHERN MOUNTAINS. DRY AND WARMER WEATHER THROUGH THE MIDDLE OF NEXT WEEK WITH ANOTHER STORM POSSIBLE FOR THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... FARMINGTON...................... 48 38 48 30 / 60 80 80 40 GALLUP.......................... 49 38 44 21 / 80 90 70 50 GRANTS.......................... 50 39 49 23 / 70 90 60 40 GLENWOOD........................ 60 44 57 30 / 90 90 70 40 CHAMA........................... 41 28 35 21 / 70 100 90 60 LOS ALAMOS...................... 44 32 43 30 / 60 100 70 50 RED RIVER....................... 40 28 38 18 / 50 90 70 50 TAOS............................ 44 35 43 25 / 50 80 60 40 SANTA FE........................ 45 37 48 28 / 50 80 60 40 SANTA FE AIRPORT................ 48 39 50 30 / 60 80 60 40 ESPANOLA........................ 49 39 49 30 / 50 80 60 40 ALBUQUERQUE HEIGHTS............. 51 43 50 35 / 60 90 50 30 ALBUQUERQUE VALLEY.............. 51 40 51 34 / 60 80 40 30 ALBUQUERQUE FOOTHILLS........... 48 39 47 32 / 70 90 50 30 ALBUQUERQUE WEST MESA........... 51 42 51 34 / 60 80 40 30 SOCORRO......................... 57 42 54 34 / 60 90 40 20 SANDIA PARK/CEDAR CREST......... 46 36 46 29 / 70 90 50 30 MORIARTY/ESTANCIA............... 49 35 53 32 / 40 80 40 30 CARRIZOZO....................... 55 41 56 36 / 50 80 40 10 RUIDOSO......................... 54 37 53 30 / 60 90 60 10 RATON........................... 42 32 56 26 / 20 70 40 20 LAS VEGAS....................... 44 36 52 27 / 50 80 40 30 ROY............................. 42 35 57 30 / 30 70 30 20 CLAYTON......................... 40 36 63 34 / 20 50 20 10 SANTA ROSA...................... 49 41 62 33 / 40 70 30 10 TUCUMCARI....................... 49 45 64 39 / 40 60 20 10 FORT SUMNER..................... 54 42 63 37 / 50 70 30 10 CLOVIS.......................... 50 43 64 39 / 50 60 20 10 PORTALES........................ 52 45 65 38 / 40 60 20 10 ROSWELL......................... 59 46 66 43 / 50 60 30 10 && .ABQ WATCHES/WARNINGS/ADVISORIES... WINTER STORM WARNING ABOVE 7500 FEET FROM 6 PM THIS EVENING TO 6 PM MST SATURDAY FOR THE FOLLOWING ZONES...NMZ002-004. HIGH WIND WATCH FROM LATE TONIGHT THROUGH SATURDAY AFTERNOON FOR THE FOLLOWING ZONES...NMZ005>007-012-013. &&
Hazardous weather outlook, Nov 29, 6:00 AM MST, 22 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 600 AM MST THU NOV 29 2007 NMZ001>021-026-301300- NORTHWEST PLATEAU-NORTHWEST MOUNTAINS INCLUDING JEMEZ- UPPER RIO GRANDE VALLEY-SANGRE DE CRISTO MOUNTAINS- NORTHEAST HIGHLANDS-HARDING COUNTY-FAR NORTHEAST PLAINS- WEST CENTRAL MOUNTAINS- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- SANDIA/MANZANO MOUNTAINS-CENTRAL HIGH PLAINS/ESTANCIA VALLEY- CONCHAS LAKE/GUADALUPE COUNTY-QUAY COUNTY- SOUTHWEST MOUNTAINS/UPPER GILA REGION-LOWER RIO GRANDE VALLEY- LINCOLN COUNTY HIGH PLAINS/HONDO VALLEY- CAPITAN/NORTHERN SACRAMENTO MOUNTAINS-DE BACA COUNTY- CHAVES COUNTY PLAINS-ROOSEVELT COUNTY-CURRY COUNTY- GUADALUPE MOUNTAINS OF CHAVES COUNTY- 600 AM MST THU NOV 29 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY SIGNIFICANT SNOW ACCUMULATIONS ARE POSSIBLE STARTING FRIDAY AFTERNOON AND CONTINUING FRIDAY NIGHT AND INTO SATURDAY NIGHT FOR ELEVATIONS ABOVE 7500 OR 8000 FEET...ESPECIALLY OVER THE NORTHERN AND WEST CENTRAL MOUNTAINS. STRONG AND GUSTY SOUTH TO SOUTHWEST WINDS ARE FORECAST OVER NORTHEAST AND EAST CENTRAL NEW MEXICO SATURDAY...WHICH COULD MAKE TRAVEL DIFFICULT FOR HIGH PROFILE VEHICLES. REMEMBER...WEATHER CAN CHANGE VERY RAPIDLY. ALWAYS USE THE LATEST FORECASTS...WATCHES AND WARNINGS FOR PLANNING PURPOSES. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT SNOWFALL AMOUNTS THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE OR BY CALLING 1.888.386.7637.
The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Nov 30, 4:05 AM MST | High Wind Watch | ABQ | 11 hr | |
| Nov 30, 3:33 PM MST | High Wind Warning | ABQ | 26 hr | |
| Nov 30, 3:33 PM MST | Wind Advisory | ABQ | 26 hr |
Nearby
Winter Storm Warnings in New Mexico, 2007Every winter storm warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.